# SDR SWAA2012122710867

- Difficulty date: December 22, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N291AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 23,275 hours, 10,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING STRIP NEXT TO SEAT 1C HAS COME OUT OF ITS TRACK.  RE-SECURED ESCAPE PATH LIGHTING STRIP AT 1C AS REQUIRED PER AMM.
